Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 47, NWS Atlanta, GA

October 3, 2015Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Oct 3, 2015, 1:15 PM EDT for Forsyth County, Fulton County, Georgia. It took effect at Oct 4, 2015, 2:00 PM EDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Oct 3, 2015, 1:15 PM EDT (17:15 UTC)
In effect from
Oct 4, 2015, 2:00 PM EDT
Expired
Oct 6, 2015, 5:00 AM EDT
In force
39 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 7.00 ft at Oct 5, 2015, 7:00 AM EDT.

actionminormoderate51010/0310/0410/0510/0610/07
Action stage
6 ft
Minor stage
7 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WGUS42 KFFC 031715
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 PM EDT SAT OCT 3 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following creek in Georgia...

  Big Creek near Cumming affecting Forsyth County

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties

.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the creek should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC117-040715-
/O.NEW.KFFC.FL.W.0046.151003T2240Z-151005T0648Z/
/CMGG1.1.ER.151003T2240Z.151004T1900Z.151005T0048Z.UU/
115 PM EDT SAT OCT 3 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Cumming.
* From this evening until late Sunday night.
* At 12 PM Saturday the stage was 4.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage by this evening and continue to 
  rise to near 7.1 feet by Sunday afternoon.The creek will fall 
  below flood stage by Sunday evening.
* At 7 feet...Minor flooding continues to expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Large portions of the 
  sidewalk and boardwalk of the Big Creek Greenway will be flooded. 
  The areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around two feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around 3 feet of water. 
 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-040715-
/O.NEW.KFFC.FL.W.0047.151004T1800Z-151006T0900Z/
/APHG1.1.ER.151004T1800Z.151005T1200Z.151006T0300Z.NO/
115 PM EDT SAT OCT 3 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Alpharetta.
* From Sunday afternoon until late Monday night.
* At 1 2PM Saturday the stage was 4.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by Sunday afternoon and 
  continue to rise to near 7.9 feet by Monday morning.The creek will 
  fall below flood stage by Monday before midnight.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Hill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.
 

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
4 follow-up statements
994 
WGUS82 KFFC 032136
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT SAT OCT 3 2015

...The Flood Warning continues for the following creek in Georgia...
 
  Big Creek near Cumming affecting Forsyth County 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

GAC117-041136-
/O.EXT.KFFC.FL.W.0046.151003T2246Z-151004T2239Z/
/CMGG1.1.ER.151003T2246Z.151004T0800Z.151004T1639Z.UU/
536 PM EDT SAT OCT 3 2015

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Big Creek near Cumming.
* From this evening until Sunday evening.
* At 430 PM Saturday the stage was 5.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage by this evening and continue to 
  rise to near 8 feet by early Sunday.The creek will fall below 
  flood stage by Sunday afternoon.
* At 8 feet...Minor flooding will expand into the natural flood 
  plain of the creek upstream and downstream from the gage at Atlanta
  Highway or Georgia Highway 9. Most of the sidewalk and boardwalk of
  the Big Creek Greenway will be under a foot or two of water. The 
  areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around three feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around four feet of water.

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-041136-
/O.CON.KFFC.FL.W.0047.151004T1800Z-151006T0900Z/
/APHG1.1.ER.151004T1800Z.151005T1200Z.151006T0300Z.NO/
536 PM EDT SAT OCT 3 2015

The Flood Warning continues for
  The Big Creek near Alpharetta.
* From tomorrow early afternoon until late Monday night.
* At 430 PM Saturday the stage was 5.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by Sunday afternoon and 
  continue to rise to near 7.9 feet by Monday morning.The creek will 
  fall below flood stage by Monday before midnight.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Hill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
748 
WGUS82 KFFC 040245
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 PM EDT SAT OCT 3 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Cumming affecting Forsyth County 

  Hiwassee River near Hiawassee affecting Towns County 

  Nottely River near Blairsville affecting Union County 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 


GAC281-041644-
/O.CON.KFFC.FL.W.0048.151004T0424Z-151004T1852Z/
/HWEG1.1.ER.151004T0424Z.151004T0800Z.151004T1252Z.UU/
1044 PM EDT SAT OCT 3 2015

The Flood Warning continues for
  The Hiwassee River near Hiawassee.
* From after midnight until Sunday afternoon.
* At 930 PM Saturday the stage was 7.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 10 feet.
* Forecast to rise above flood stage by after midnight and 
  continue to rise to near 11.1 feet by early Sunday.The river will
  fall below flood stage by late Sunday morning.
* At 11 feet...Minor flooding continues and expands into fields and
  woodlands near the river. Smaller creeks and tributaries flowing 
  into the river begin to back up. Several trailer homes on the south
  end of the Enchanted Valley Resort will begin to have water under 
  them and may damage some outbuildings or sheds.

&&

LAT...LON 3483 8376 3492 8375 3493 8368 3483 8368


$$

GAC291-041319-
/O.CON.KFFC.FL.W.0049.151004T0444Z-151004T1319Z/
/BRVG1.1.ER.151004T0444Z.151004T0600Z.151004T0719Z.UU/
1044 PM EDT SAT OCT 3 2015

The Flood Warning continues for
  The Nottely River near Blairsville.
* From after midnight tomorrow until Sunday morning.
* At 930 PM Saturday the stage was 10.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by after midnight and 
  continue to rise to near 13.3 feet early Sunday.The 
  river will fall below flood stage on Sunday morning.
* At 13 feet...Flood stage is reached. Minor flooding occurs in the
  woodlands...fields and pastures upstream and downstream from the 
  gage on Owltown Road. Evacuations will be needed in any 
  recreational parks near the river.

&&

LAT...LON 3477 8392 3482 8396 3485 8401 3489 8396
      3486 8391 3481 8386             

$$

GAC117-041644-
/O.EXT.KFFC.FL.W.0046.000000T0000Z-151005T0031Z/
/CMGG1.1.ER.151004T0330Z.151004T0800Z.151004T1831Z.UU/
1044 PM EDT SAT OCT 3 2015

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Big Creek near Cumming.
* From tonight until Sunday evening.
* At 930 PM Saturday the stage was 4.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage by tonight and continue to rise 
  to near 7.6 feet by early Sunday.The creek will fall below flood 
  stage by Sunday afternoon.
* At 8 feet...Minor flooding will expand into the natural flood 
  plain of the creek upstream and downstream from the gage at Atlanta
  Highway or Georgia Highway 9. Most of the sidewalk and boardwalk of
  the Big Creek Greenway will be under a foot or two of water. The 
  areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around three feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around four feet of water.

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-041644-
/O.CON.KFFC.FL.W.0047.151004T1800Z-151006T0900Z/
/APHG1.1.ER.151004T1800Z.151005T1200Z.151006T0300Z.NO/
1044 PM EDT SAT OCT 3 2015

The Flood Warning continues for
  The Big Creek near Alpharetta.
* From tomorrow early afternoon until late Monday night.
* At 930 PM Saturday the stage was 5.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by Sunday afternoon and 
  continue to rise to near 7.9 feet by Monday morning.The creek will 
  fall below flood stage by Monday before midnight.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Hill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
885 
WGUS82 KFFC 041446
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 AM EDT SUN OCT 4 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Cumming affecting Forsyth County 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 
 
GAC117-050001-
/O.EXT.KFFC.FL.W.0046.000000T0000Z-151005T0001Z/
/CMGG1.1.ER.151004T0521Z.151004T1200Z.151004T1801Z.UU/
1046 AM EDT SUN OCT 4 2015

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Big Creek near Cumming.
* Until this evening.
* At 945 AM Sunday the stage was 7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 6 feet.
* The creek will continue to fall to below flood stage by this 
  afternoon.
* At 7 feet...Minor flooding continues to expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Large portions of the 
  sidewalk and boardwalk of the Big Creek Greenway will be flooded. 
  The areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around two feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around 3 feet of water. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-050446-
/O.EXT.KFFC.FL.W.0047.151005T0300Z-151005T1200Z/
/APHG1.1.ER.151005T0300Z.151005T0600Z.151005T0600Z.NO/
1046 AM EDT SUN OCT 4 2015

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Big Creek near Alpharetta.
* From tonight until Monday morning.
* At 945 AM Sunday the stage was 6 feet...and rising slowly.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by tonight and continue to rise 
  to near 7.1 feet after midnight.The creek will fall below flood
  early Monday morning.
* At 7 feet...Flood Stage is reached.  Minor flooding of woodlands 
  and fields begin along the creek between Cumming in Forsyth 
  County...to Alpharetta and Roswell in North Fulton County.  
  Flooding starts to effect portions of The Big Creek Greenway near 
  Alpharetta and some portions may become closed with around one foot
  of water...especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Hill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will begin to flood.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC059-133-219-050446-
/O.EXT.KFFC.FL.W.0052.151004T2046Z-151005T1912Z/
/PNFG1.1.ER.151004T2046Z.151005T0000Z.151005T1312Z.NO/
1046 AM EDT SUN OCT 4 2015

...Flood Warning extended until Monday afternoon...The Flood Warning 
continues for
  The Oconee River near Penfield.
* From late this afternoon until Monday afternoon.
* At 10 AM Sunday the stage was 11.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by late this afternoon and 
  continue to rise to near 13.7 feet after midnight.The 
  river will fall below flood stage late Monday morning.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the Georgia 
  Highway 15 bridge. The right bank begins to overflow into 
  agricultural land and pastures with a foot or two of water.

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
890 
WGUS82 KFFC 050101
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT SUN OCT 4 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
GAC117-121-051200-
/O.EXT.KFFC.FL.W.0047.151005T0508Z-151005T1200Z/
/APHG1.1.ER.151005T0508Z.151005T0600Z.151005T0600Z.NO/
901 PM EDT SUN OCT 4 2015

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Big Creek near Alpharetta.
* From after midnight Sunday night until Monday morning.
* At 845 PM Sunday the stage was 6.5 feet...and rising slowly.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise to near 7.1 feet.The river will fall below flood
  stage on Monday.
* At 7.0 feet...Flood Stage is reached.  Minor flooding of woodlands 
  and fields begin along the creek between Cumming in Forsyth 
  County...to Alpharetta and Roswell in North Fulton County.  
  Flooding starts to effect portions of The Big Creek Greenway near 
  Alpharetta and some portions may become closed with around one foot
  of water...especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Hill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will begin to flood.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 3, 10:59 AM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Oct 3, 10:59 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1059 AM EDT SAT OCT 3 2015

.UPDATE...

I HAVE ADJUSTED THE NEAR TERM FORECAST GRIDS INTO THE OVERNIGHT
PERIOD. MAINLY TWEAKED POPS/QPF TO FIT CURRENT TRENDS AND HIGH-RES
MODEL FORECAST REFLECTIVITY TRENDS. BASED ON RAINFALL AMOUNTS OVER
THE PAST 48 HOURS...CURRENT PERSISTENT AREA OF LIGHT TO MODERATE
RAINFALL...AND FORECAST ADDITIONAL RAINFALL AMOUNTS...I HAVE ADDED
SOME COUNTIES TO THE NORTHWEST EDGE OF THE FLASH FLOOD WATCH. THE
REMAINDER OF THE FORECAST ELEMENTS STILL LOOK PRETTY GOOD AND ONLY
MINOR CHANGES WERE MADE.

20

&&

.PREV DISCUSSION... /ISSUED 901 AM EDT SAT OCT 3 2015/

UPDATE...

LIGHTNING DETECTION NETWORKS CONTINUE TO SHOW ISOLATED...RANDOM CG
LIGHTNING STRIKES ACROSS THE AREA. ALTHOUGH INSTABILITY IS VERY
LIMITED...MID-LEVEL LAPSE RATES ARE JUST STEEP ENOUGH TO MAINTAIN
SUFFICIENT DEPTH OF THE CONVECTION FOR ISOLATED THUNDER THROUGH THE
EVENING AT LEAST. OTHERWISE...NO CHANGES AT THIS TIME.

20

PREV DISCUSSION... /ISSUED 735 AM EDT SAT OCT 3 2015/

PREV DISCUSSION... /ISSUED 447 AM EDT SAT OCT 3 2015/

SHORT TERM /TODAY THROUGH SUNDAY/...

UPPER LOW OVER OVER THE FLORIDA PANHANDLE WILL CONTINUE TO BE MAIN
INFLUENCE IN WEATHER PATTERN THROUGH THE WEEKEND.  THE MODELS HAVE
INITIALIZED FAIRLY WELL AND ARE IN GOOD GENERAL AGREEMENT THROUGH
THE PERIOD.  AS THE LOW SLOWLY LIFTS INTO SOUTHWEST GA TODAY...
ALTHOUGH THERE ARE DISCREPANCIES ON HOW FAR NORTH THE LOW WILL BE
ABLE TO LIFT.  THE BULK OF THE TROPICAL MOISTURE WILL BE ACROSS
EASTERN GA AND THE CAROLINAS.  HEAVY SHOWERS WILL BE POSSIBLE...WITH
THE HIGHEST AMOUNTS IN THE FLASH FLOOD WATCH AREA...CONTINUE TO
EXPECT MAINLY 3-6 INCHES ACROSS THE AREA...ALTHOUGH HAVE LOWER
CONFIDENCE IN THE RAINFALL TOTALS IN THE SOUTHERN PORTIONS OF THE
WATCH AREA.  WILL CONTINUE THE WATCH AREA AS IS FOR NOW BUT WILL
NEED TO CONTINUE TO MONITOR THROUGHOUT THE DAY.  MODELS ARE IN GOOD
AGREEMENT THAT THE LOW WILL SHIFT ALONG OR JUST OFFSHORE THE FLORIDA
COAST BY THE END OF THE FORECAST PERIOD.  GENERAL TRENDS IN
PRECIPITATION REMAIN THE SAME WITH THE BULK OF THE MOISTURE AND
SHOWERS BECOMING ORIENTED EAST TO WEST NORTH OF THE LOW TRACK ON
SUNDAY.  THE UNCERTAINTY LIES IN WHERE EXACTLY THE LOW WILL BE AND
HOW FAR WEST THE SHOWERS WILL BE ABLE TO PUSH.  WILL CONTINUE LIKELY
AND CATEGORICAL POPS ACROSS NORTH AND EAST GEORGIA THROUGH THE DAY
TOMORROW. TEMPERATURES WILL CONTINUE IN THE 60S TODAY UNDER GOOD
CLOUD COVER...WITH UPPER 50S OVERNIGHT AND A SLIGHT WARM UP POSSIBLE
OVER NW GA WHERE HIGH TEMPERATURES IN THE LOWER 70S WILL BE POSSIBLE.

ATWELL

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...

MODELS IN FAIR AGREEMENT ON CLOSED UPPER LOW CIRCULATING VICINITY
OF SOUTHEAST GA OR JUST OFF SHORE AT THE START OF THE PERIOD.
EASTERLY FLOW AND A CONNECTION TO JOAQUIN STILL EVIDENT...BUT THE
BULK OF THE HEAVIER RAIN STILL LOOKS LIKE IT WILL BE ACROSS THE
CAROLINAS SUNDAY NIGHT. LIKELY POPS LOOK OKAY SUNDAY NIGHT FOR THE
FAR NORTHEAST WITH LOWER POPS ELSEWHERE. UPPER LOW PULLING TO THE
NORTHEAST MONDAY AND MONDAY NIGHT SHOULD DIMINISH RAIN CHANCES FOR
THE FORECAST AREA. UPPER RIDGE EXPECTED TO BUILD ACROSS THE
SOUTHEAST TUESDAY THROUGH THE END OF THE WEEK. HAVE CONTINUED
WITH DRY WEATHER DURING THAT TIME.

41

AVIATION...
12Z UPDATE...
IFR TO MVFR CEILINGS EXPECT AT TAF SITES THE PERIOD. LIGHT RAIN
AND DRIZZLE WILL TRANSITION TO MODERATE TO HEAVY SHOWERS AFTER
15Z. SURFACE WINDS OUT OF NNE AT 6-10 KTS WILL SLOWLY SHIFT TO
NORTHWEST BETWEEN 18-20Z WITH LOW END GUSTS..15 TO 18KTS...
EXPECTED THROUGH THE PERIOD.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE IN VISIBILITY AND CIGS
LOW TO MEDIUM CONFIDENCE IN TIMING OF SHOWERS AND WIND SHIFT

ATWELL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  60  68  61 / 100  90  70  60
ATLANTA         64  59  69  62 /  70  60  40  40
BLAIRSVILLE     62  60  70  59 / 100  90  70  60
CARTERSVILLE    63  57  72  61 /  80  70  40  40
COLUMBUS        65  59  71  63 /  50  40  30  20
GAINESVILLE     62  60  68  61 /  90  90  70  60
MACON           65  58  70  62 /  60  50  40  30
ROME            64  58  74  61 /  80  60  40  40
PEACHTREE CITY  63  57  69  61 /  60  50  40  40
VIDALIA         67  60  73  63 /  60  50  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...CATOOSA...CHEROKEE...CLARKE...
DADE...DAWSON...FANNIN...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...JACKSON...JEFFERSON...
LUMPKIN...MADISON...MORGAN...MURRAY...OCONEE...OGLETHORPE...
PICKENS...PUTNAM...TALIAFERRO...TOWNS...UNION...WALKER...
WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES.

&&

SHORT TERM...20
LONG TERM....RW
AVIATION...20
Hazardous weather outlook, Oct 3, 9:04 AM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
904 AM EDT SAT OCT 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041315-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
904 AM EDT SAT OCT 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SOME FLOODING IS POSSIBLE LATER TODAY AND TONIGHT PRIMARILY OVER
EASTERN SECTIONS AS WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS
DEVELOP OVER THE AREA.

WEATHER HAZARDS EXPECTED...

HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. OCCASIONAL LIGHTNING
CAN ALSO BE EXPECTED IN ISOLATED THUNDERSTORMS.

DISCUSSION...

AN UPPER LOW OVER THE SOUTHEAST COMBINED WITH DEEP TROPICAL
MOISTURE WILL PRODUCE WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS ACROSS
NORTH AND CENTRAL GEORGIA. HEAVY RAINFALL AMOUNTS MAY LEAD TO
INSTANCES OF FLASH FLOODING. REFER TO THE LATEST FLASH FLOOD
WATCH FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

AN UPPER LOW PRESSURE AREA WILL CONTINUE TO PRODUCE WIDESPREAD
RAINFALL THROUGH SUNDAY. RAIN WILL DIMINISH LATE SUNDAY INTO
MONDAY AS THE LOW MOVES EAST OF THE STATE. STORM TOTALS ARE
EXPECTED TO RANGE FROM 3 TO 5 INCHES OVER MUCH OF THE EASTERN
PORTION OF GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 1:15 PM EDTRiver Flood WarningFFCForsyth38 hr
Oct 3, 4:56 PM EDTRiver Flood WarningFFCTowns22 hr
Oct 3, 4:56 PM EDTRiver Flood WarningFFCUnion16 hr

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.